EconPapers    
Economics at your fingertips  
 

Non-linear regression with discrete explanatory variables, with an application to the earnings function

Herman Bierens () and Joop Hartog

Journal of Econometrics, 1988, vol. 38, issue 3, 269-299

Date: 1988
References: Add references at CitEc
Citations: View citations in EconPapers (21)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4076(88)90047-4
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Nonlineair regression with discrete explanatory variables: with an application to the earnings function (1988) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:38:y:1988:i:3:p:269-299

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-31
Handle: RePEc:eee:econom:v:38:y:1988:i:3:p:269-299